Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why do I have abnormal menstrual flow ?

hidr jain...i have been having irregular menstrual flo sometymes its lightabnominal cramps,lumpy brown discharge with an odour..please help
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
you can take kreosotum 1m 1dose of 4 tabs on first day of your menses for your cramps and lumpy discharge it will help you to relieve from your ailment,

dr jignesh
Answered: Thu, 3 Mar 2011
Internal Medicine Specialist Dr. Jasvinder Singh's  Response
Welcome to HealthcareMagic. The cause of irregular periods could be due to hormonal imbalance, stress, chronic illness, polycystic ovarian disease, thyroid gland disorders or diseases, pituitary gland tumors or cyst, galactorrhea, prolactinomas etc.

You should consult a gynecologist and get examined and investigated as soon as possible to know the exact cause of all these episodes.

Hope it helps you. Regards.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor